# SDR 9623521161

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161US
- Make and model: Doug DC-10-40
- Aircraft serial: 46770
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 587
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND A CRACK IN THE FUSELAGE SKIN AT THE LEFT AIR CYCLE MACHINE DOOR JAMB UPPER AFT CORNER, FS 587.  REPAIRED SKIN (P/N ACA 3108) PER EA 11-110287.
